advertisement
Question
Posted by: Anonymous | 2009-07-08

Espiride / hair loss / hormones

I have been on Espiride (also known as sulpiride) for about a year now and I have a few questions about it:

1) Does Espiride affect your hormones at all? And if so, how? As I' ve heard, it is given to mothers to stimulate milk production, so what kind of hormones do this drug produce?

2) Has Espiride been known to cause hair loss? (Trying to determine the cause of my hair loss)

3) In conjunction with birth control such as Triodene ED, it can cause enlarged breasts (as in my case) - does the enlargement of the breasts mean that my body is now producing more estrogen or what exactly is happening with regards to this combination of drugs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Sulpiride increases prolactin hormone levels in the body that can induce milk production and this can also be the reason for the enlarged breasts. Increased prolactin levels can increase hairloss.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Karin | 2009-07-20

Will it help with weight gain

Reply to Karin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement